Characterizations for the fractional maximal operators on Carleson curves in local generalized Morrey spaces
H. Armutcu, A. Eroglu, F. Isayev
In this paper we study the fractional maximal operator $\mathcal{M}^{\alpha}$ in the local generalized Morrey space $LM_{p,\varphi}^{\{t_0\}}(\Gamma)$
and the generalized Morrey space $M_{p,\varphi}(\Gamma)$ defined on Carleson curves $\Gamma$, respectively. For the operator $\mathcal{M}^{\alpha}$
we shall give a characterization the strong and weak Spanne-Guliyev type boundedness on $LM_{p,\varphi}^{\{t_0\}}(\Gamma)$ and the strong
and weak Adams-Guliyev type boundedness on $M_{p,\varphi}(\Gamma)$.
Tbilisi Mathematical Journal, Vol. 13(1) (2020), pp. 23-38
|